# SDR SWAA2012111509398

- Difficulty date: October 20, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Aircraft time: 65,820 hours, 61,082 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550820
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE AT WBL 71.24 LOWER SURFACE RIGHT WING.  REPLACED SUPPORT ANGLE (ANGLE ASSY) LOCATED AT WBL 71.24 LOWER SURFACE RIGHT WING IAW SRM B737-500 51-10-02 AND DRAWING #65-50820.
